# SDR SWI2025F01463

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,315 hours, 28,780 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sink
- Condition: Clogged
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV TOILET AND SINK STOPPED WORKING MID FLIGHT W/ASSOCIATED ELECTRICAL SMELL IN CABIN. SMELL WENT AWAY AFTER A COUPLE OF MINUTES  (FLIGHT 6384)  PLEASE REFERENCE AML 1734688.  PLEASE REFERENCE AML 1734705.OPS CHECK OF AFT LAV TOILET PER CRJ 700 AMM 38-31-00.  OPS CHECK GOOD AT THIS TIME.  NO HISTORY.  UNABLE TO DUPLICATE ISSUE.
